# SDR ASOA2013111109388

- Difficulty date: October 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 10138
- Aircraft time: 24,297 hours, 17,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL CORRODED, R & R RT SILL AFT AT BS 280 BEAM IAW SRM 51-42-13, 51-42-06, 51-42-15, 51-42-10, 51-40-11, 51-23-00 AMM 51-21-01.
